# SDR AALA20100616TUL02

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT AFT PRESSURE BULKHEAD ABOVE DOORWAY APPROXIMATE CENTER IS CRACKED AT TOP.  INSTALLED REPAIR DOUBLER ABOVE VAULT DOOR PER AARD 53-10-00-15.
